# SDR DALA2016062805026

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 70,375 hours, 52,629 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO DEPARTURE.  MAINTENANCE FOUND THE NOSE STRUT COMPRESSED COMPLETELY.  THE CREW INDICATED THE RIDE WAS HARSH DURING TAXI OUT.  UPON DISASSEMBLY, THE SHOCK STRUT METERING PIN WAS DETERMINED TO BE BYPASSING.  MSP MAINTENANCE REPLACED THE SHOCK STRUT ASSEMBLY IAW CMM 32-21-04.  THE STRUT WAS SERVICED IAW AMM 32-21-02.  THE POST SERVICE LANDING GEAR OPS CHECKS/GEAR SWING WAS ACCOMPLISHED IAW AMM 32-30-00 WITH SATISFACTORY RESULT.  LEAK AND OPS CHECKS WERE ALL GOOD.
